# SDR GTIA030814

- Difficulty date: October 10, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID PIT STATION 693 TEE FITTING CORRODED/ELONGATED HOLES.  FABRICATED NEW T-FITTING.  (M)
